# SDR SWIA200922917

- Difficulty date: October 21, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 17,590 hours, 16,060 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Paint
- Condition: Rough
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED RIGHT ROLL WHEN FLAPS SELECTED.  (FLT 6252)  SMOOTHED OUT ROUGH PAINT AREAS ON FLAP.
